Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Juddddddddddd

Hyperpigmentation/ red marks

Recommended Posts

Hello I need some help I got rid of most of my acne although still breaking out a little and have red marks on my face left behind from the acne. I have acne on my back and chest and wanted to know if accurate will get red of the red marks as well as the acne 

Share this post


Link to post
Share on other sites

No Accutane does not get rid of red, it gets rid of the cause, in this case acne. It does lead to quicker cell turnover and thinning. In some this means more red marks as the skin is thin. It will help somewhat. The rest is PIE and PIH treatments, checkout the link at the top of the hyperpigmentation sub with treatments when your ready. Many deal with this after they finish Accutane. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×